# SDR DHL2005740543

- Difficulty date: April 5, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED INBD FLOW CONTROL VALVE TO FOM S/M IAW B727 MM 21-58-21.  REMOVED OUTBD FLOW CTL VLV TO FOM S/M REPAIR IAW  B727 MM 21-58-31.  REMOVED FASTENERS AT FUSE EXT SKIN BS 1223 BELOW STR 20L IAW B727 SRM 51-30-2, CUTOUT 4 EA DAMAGED AREAS DIM 3 3/8" BY 1 1/4", 7" BY 3", 2 3/8" BY 1 1/4", 2 3/8" BY 1 1/4" IAW B727 SRM 53-30-3 FIG 1.  FABRICATED DOUBLER REPAIR MAT USED 2024T3 .067 P.O 9002149 DIM 47" BY 11" IAW B727 SRM 53-30-2 FIG 3 AND 53-30-3 FIG 1.  INSTALLED DOUBLER REPAIR IAW B727 SRM 53-30-2 FIG 3 AND 53-30-3 FIG 1, LATE ENTRY, ALODINED AND PRIMED AREA AND DOUBLER IAW B727 SRM 51-10-2.
